# SDR SIMA200631709

- Difficulty date: October 9, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N704PG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145174
- Aircraft time: 15,461 hours, 14,265 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 13500469401
- Condition: Corroded
- Location: Fuselage
- Part time: 15,461 hours, 14,265 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC - FOUND RIGHT UPPER FLOORBEAM AT FRAME 22 CORRODED   INSTALLED NEW FLOORBEAM IAW EMB SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
